# SDR UPS08M53184

- Difficulty date: August 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 57,899 hours, 10,225 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FOUND CORROSIOIN IN NR 6 RIGHT BARREL NUT BORE HOLE.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR BUSHING IAW UPS EO MD11-5510-19409-N.
